Maciej Kucharski



Instytut Matematyczny
Uniwersytet Wrocławski
pl. Grunwaldzki 2
50-384 Wrocław
pokój 714
email: mkuchar@math.uni.wroc.pl
Dydaktyka
Analiza matematyczna I: czwartek 8:15 – 10:00, piątek 8:15 – 10:00
Konsultacje na zamówienie.
Publikacje
  1. M. Kucharski, B. Wróbel, J. Zienkiewicz, Dimension-free $L^p$ estimates for odd order maximal Riesz transforms in terms of the Riesz transforms

  2. M. Kucharski, B. Wróbel, On $L^p$ estimates for positivity-preserving Riesz transforms related to Schrödinger operators

  3. M. Kucharski, B. Wróbel, A dimension-free estimate on $L^2$ for the maximal Riesz transform in terms of the Riesz transform

  4. M. Kucharski, Dimension-free estimates for Riesz transforms related to the harmonic oscillator, Colloquium Mathematicum 165 (2021), 139-161